# SDR 20001227SH020

- Difficulty date: December 17, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N474TA
- Make and model: Airbus A319-132
- Aircraft serial: 1159
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

LPB - FLT 030 - DURING DESCENT OF FLIGHT, A NOISE AND STALL WAS EXPERIENCED ON ENG NR 2 AND THE MESSAGE ENG 2 OIL FILTER CLOG (2) CAME ON THE ECAM.  AFTER LANDING, TECHS PROCEEDED TO CHECK ENGINE OIL, FOUND SOME METAL PARTICLES AT THE CHIP DETECTOR AND ALSO METAL SCALES AT THE ENG FILTERS, ACCORDING TO MM 79-00-00-200-010.  AT THE MOMENT, MAINT IS PERFORMING AN ENGINE CHANGE.  (X)
